I am 26 female, i've had a what i would call as well as my dr is a partially treated uti for about a month now n i was given antibiotics (zinnat) with out being tested for the type of bacteria, that didnt help then i was tested and they found mixed growth. I was then given another antibiotic(norfloxoin), which help a little but not much, then i was given another antibiotic(nitrofurantoin), this help significantly with everything, feeling like i was to be healed but the level pretty much stayed the same after the 4 day of the 7day course then about 5th - 6th day of the 7 day treatment the feelings got a little better. i have now completed the course and now have a buring sensation on n off and a lil urgency, my DR told me she wont give me a more antibiotics for a couple days but i still have this burning feeling, i didnt have this feeling althrough the uti its only now. I now feel a slight pulling from what feels like the urethra to the navel. Please help me for i am tired of living with this any longer.
Thanks for writing to the forum!
I can understand your frustration. Along with a culture you need a sensitivity test done to know which antibiotic will kill the growth completely. Stop antibiotics for 3-4 days. Get a culture sensitivity done. Take the antibiotic that the organisms are sensitive to. That should solve the problem.
You must also get a CT scan or ultrasound of abdomen to see if there are any stones or polyps etc that are acting as a source of infection.
Please discuss this with your doctor and get yourself investigated accordingly. Please let me know if there is any thing else and do keep me posted. Take care!
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.